# SDR YENA201707260601

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 55,293 hours, 19,526 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: C12850AC02
- Part serial: C12850004481
- Condition: Failed
- Location: Flight
- Part time: 51,587 hours, 17,770 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD. FD V SPEED REMAINS IN 0 IN CLIMB  CRZ APP,  AFC PANEL  V/S FPA SELECTION KNOB.   R & R FCU IAW AMM 22-81-12, OPS CHECKED GOOD, VERIFIED FD NOT LOCKED IN VERTICAL BY CYCLING V/S SELECT KNOB AND FD SWITCHES.
